# SDR DALA2016033002437

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Lt Ww Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW AFT PRESSURE BULKHEAD INBD SIDE LOWER STIFFENER CRACKED. REMOVED CRACKED STIFFENER LT WW AFT PRESSURE BULKHEAD INBD IAW SRM 51-40-02. FORMED NEW PART IAW ORIGINAL PART FROM .063" 7075-O IAW DWG 144N2503, REV H.  HEAT TREATED FROM HEAT TREATED FROM 7075-O TO 7075 T6 IAW IAC32 & HRB92. FOUND ACCEPTABLE IAW BAC 5602 & 5946 ASSET 3847. LOCATED, DRILLED, DEBURRED NEW PART IAW SRM 51-40-05.  ALODINED AND PRIMED NEW PART IAW SRM 51-20-01.  APPLIED TOPCOAT TO NEW PART IAW AMM 51-21-00-377. INSTALLED NEW PART IAW SRM 51-40-02 AND DWG 144N2503, REV H.
